# SDR SWAA2018090424804

- Difficulty date: August 31, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 15,595 hours, 6,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED LIGHT PER AMM.
